Does anyone know the effects of pheromones on females undergoing chemo/radiation treatments?
Would it be dependent on type of chemo drugs as well? My main question I guess is : Have artificially added pheromones added to a persons skin while undergoing these obscene and sometimes very necessary treatments that break down everything in your body…good and bad , have they been studied at all for effectiveness of ones mind, body ,or general well being?
Any information at this point is greatly appreciated. My feeling is that if one can keep the spirit up,physically stay connected to your partner, and the mind trails with it bringing the body along to a healthier place. Well, I certainly hope so anyway.
M, I have no idea what the answer is to your question. But I think, from your quote above, you totally have the right idea and frame of mind. I believe so strongly in a mind, body, heart connection…getting those in alignment can be a powerful force.
You’re having chemo, hon? Aw no! I’m sorry to read that. That is not fair at all that that happened to you.
I don’t think there have been any tests on pheromones and radiation. And we do not need you to be the first guinea pig! You might want to try the kleenex trick. Spray your pheromones on a kleenex and then take out the kleenex when you want to use the phero effects.
I was thinking about this and came up with a similar approach… If you can wear a bandanna on your wrist, you could spray onto that instead of your skin.
I’d have to agree with Kitten about not being the first to test it out.
I would be definitely be careful… I’ve noticed personally, and seen Tisha mention several times that phermones can cause neurotransmitters to get a little tired and end up tuckering you out a little bit. I’d imagine you want to save as much strength as possible for the Chemo… Good Luck
I have been here and the other site for a while but have not seen anything.
I think you have the right mental approach - POSITIVE - to get through this. I have known several people with absoulutely terrible odds going in beat their cancers - the one thing they all had in common was strong will/positive attitude.
I guess the bandana idea is OK except for the fact that if the pheromones do cause you some fatigue it will not matter if you are wearing them on your skin or on a bandana. I guess it is just a matter of judging for yourself if they do in fact cause you some fatigue or not and if so, does the level of fatigue outweigh say the uplift in spirits from Instant Shine.
I sincerely wish I did have a definitive answer for you on this one.
My prayers and best wishes go to you and your family.
I am not a medical professional, and therefore not actually qualified to answer your question with authority, but I want to at least offer my opinion.
I would be cautious but I do think that Instant Shine and Instant Female Magic could help keep ones spirit up while undergoing therapy. And, even if they do end up causing a bit of fatigue or wearing you out, that might actually turn out to be a welcome bonus and aid in getting quality sleep and rest.
I think Kitten and copycat’s suggestions of spraying the pheromones on something other than the body, that can be discarded easily if negative effects are seen is a great idea.
know that you are loved here and that you are in our prayers.
Hi sweetie. Much love and support to ya. So sorry you gotta be going through this crap…I don’t have answers to ya question, but I wanted to let you know I’m sending positive thoughts your way…
I don’t know how pheromones would affect you but I wear them around my mom who has end stage cancer and she certainly benefits/gets effects from the instant shine and some of the other socials…but instant shine definitely puts her in a very cheery mood…but like I said your situation would be different as the wearer.
I have been working with a doctor to adjust and balance out my neurotransmittors, in addition to adrenal exhaustion (probably shot from years of wearing pheros-) so Im living proof of that theory. May cause extra strain with your chemo, I would talk to my doctor about your “mood enhancing” perfumes.
I’ll keep you in my thoughts an prayers, and remember its very important to Stay Positive!
OH NO!! I am so very sorry I didn’t clarify in my first post. It’s not ME having the treatments…it’s my girlfriend :(:(and I was asking before I bought and gifted her with potential help in calming, cheering up, generally speaking just enhancing her positive moods. During this trying time to come, I know what she is facing. I have already tread that difficult road with Carcinoma 4 years ago and had nothing for the down days.I suffered horribly. And her scenario is IDENTICAL to mine in EVERY SINGLE WAY…except her cancer is Lymphoma. I just so much wanted to help her, to ease any of that or avoid even a tiny portion of what I experienced-- and I am TERRIBLY sorry that it came across as speaking of myself, I feel like an ass.
I appreciate the love that came my way ,however, and ask that y’all keep it comin for her.That was a ton of LIGHT and Positivity aimed right at me.Thank you to EVERY ONE OF YOU who posted. She’s a good woman with a husband and 2 boys that love her dearly. I am doing what I can in every other way to help her and her family, I just wondered since mixes like Instant Shine and others make ME feel so light and happy,etc.You get it. AND I really, VERY seriously have wondered about the Spaceland for her to get over a rough day when she can’t relax easily. I’ve been there and it’s hard at times to just sit and not think about it. To just relax.Very difficult. See, these were my thoughts and wishes for a suffering friend. Any help is still appreciated and I will take what has been given so far and continue to research before I give her anything.
I only wanted to be a good and compassionate friend.
Thank you all again for the love and positive vibes. DO not be upset with me for the goof up. It is not, nor never will be wasted.
I PROMISE!
Aw, don’t worry Mystrys. I’ll take some of the sponsibility because I jumped to the wrong conclusion. Nowhere in your post did you say it was you who was sick. And I assumed. Which is always a mistake. So I am sorry.
I am glad your friend has a friend like you who cares about her. I’m thinking warm fuzzy thoughts towards you guys right now.
Mones will not hurt her but they are not going to be beneficial to her at this time either. Most people dont react to mones when they are ill to many outside factors. I would use caution and wait until she is done with her treatment and is ready to get back to a normal routine.
Her neurotransmitters will most likely overload alot easier at this time as well so it can cause more fatigue and nausea.
Copycat~ Yes, I believe too many p’s (especially cops) may cause depression, especially around that time of the month.
Something peculiar I noticed was I was using a very popular phero product for many years (mostly nol and a few cops),and when the affects wore off, even after a shower I was in the worst mood and so was EVERYONE around me. Raging and angry, especially the next day, now looking back I do believe this was the nol to none conversion which pushed my nervous system into over-drive (not to scare anyone, but remember, many years of this product). When I quite using this product, I no longer had this anger/rage byproduct the next day; not sure if any of this makes sense, but I do believe this product really affected my adrenals. Im sure there are many who will disagree with me, however my life is of low-stress and I do not have children or debt, am healthy and happy, the byproduct of p’s least of my worries.
Alpha Androstenol to Androstenone conversion is very very rare and only happens when a certain Bacteria is present on your skin. Corneyform Bacteria such as you would find in the pits or groin area could convert it but even then you would have to spray an awful lot of Alpha Androstenol in those areas to convert to even 1 mcg of Androstenone. Its more likely it was something in that particular product that effected you adversely. Some products contain alot more Androstenone in them then they let on like Lure for example.
Without getting into the whole biology of how the endocrine system works with pheromones I would have to say either it was some other outside influence that caused this effect or you were wearing a tremendous amount of male pheromones.